# SDR FDEA202006051131

- Difficulty date: June 5, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 30,589 hours, 4,933 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113W503017
- Part serial: 15885
- Condition: Punctured
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SPOILER UPPER SURFACE FOUND PUNCTURE DAMAGE AT WS907. LEFT HAND WING NR 3 SPOILER UPPER SURFACE PUNCTURE DAMAGE AT WING STATION 907. REPAIRED AND SMOOTHENED AS PER SRM 51-70-04 AND EA G-5750-T0354459 PART 1 TITLE : WINGS - FLIGHT SURFACES - LT WING NR 3 SPOILER UPPER SURFACE DAMAGE REPAIR. RSC TRACKING ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
